Finite deformations of elastoplastic media
Doklady Akademii Nauk, Tome 311 (1990) no. 1, pp. 59-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_311_1_a11,
author = {A. V. Shitikov and G. I. Bykovtsev},
title = {Finite deformations of elastoplastic media},
journal = {Doklady Akademii Nauk},
pages = {59--62},
year = {1990},
volume = {311},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_311_1_a11/}
}
A. V. Shitikov; G. I. Bykovtsev. Finite deformations of elastoplastic media. Doklady Akademii Nauk, Tome 311 (1990) no. 1, pp. 59-62. http://geodesic.mathdoc.fr/item/DAN_1990_311_1_a11/